toggle visibility
Search within Results:
Display Options:

Select All    Deselect All
 |   | 
Details
   print
  Record Links
Author Rodrigues Cadorim, L.; Sardella, E.; Dominguez, D.; Berger, J. doi  openurl
  Title Stability limits of flux states in two-band superconductor rings Type A1 Journal article
  Year (down) 2024 Publication Physical review B Abbreviated Journal  
  Volume 110 Issue 14 Pages 144513-11  
  Keywords A1 Journal article; Condensed Matter Theory (CMT)  
  Abstract This study explores transitions between states with different winding number in two-band superconducting rings. From the time-dependent Ginzburg-Landau equations for two-component superconductors, we apply linear instability theory and develop a semianalytical method that provides the critical flux for phase-slip occurrence. The developed method was applied to investigate how the critical flux depends on physical properties, such as band parameters and temperature. Finally, we show the possible existence of a soliton state, in which the phase winding number is different in each condensate.  
  Address  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Wos https://www.webofscience.com/api/gateway?GWVersion=2&SrcApp=brocade2&SrcAuth=WosAPI&KeyUT=WOS:001338 Publication Date 2024-10-15  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 2469-9969; 2469-9950 ISBN Additional Links UA library record; WoS full record  
  Impact Factor Times cited Open Access  
  Notes Approved no  
  Call Number UA @ admin @ c:irua:210377 Serial 9391  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: